# SDR SWAA2015120346671

- Difficulty date: November 19, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 62,544 hours, 49,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6545736
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SUPPORT ANGLE BRACKET CRACKED AT BS 807, RBL 8.1.  R & R BRACKET IAW SRM.
